ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О распределении спектра полиномиального операторного пучка

Мацаев, В. И. and Палант, Ю. А. (1966) О распределении спектра полиномиального операторного пучка. ՀՍՍՀ ԳԱ Զեկույցներ, 42 (5). pp. 257-261.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1374Kb

Item Type:Article
Additional Information:Բազմանդամային օպերատոր փնջի սպեկտրի բաշխման մասին։
Uncontrolled Keywords:Մացաև Վ. Ի., Պալանտ Յու. Ա.
Subjects:Q Science > QA Mathematics
ID Code:2366
Deposited By:NAS Reports
Deposited On:06 Mar 2012 13:19
Last Modified:13 Mar 2014 08:22

Repository Staff Only: item control page